MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BLOOD CULTURE, LUER LOCK ACCESS DEVICE

Medline Industries, LP MEDLINE; BLOOD CULTURE, LUER LOCK ACCESS DEVICE
Catalog Number BCLLAD
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that blood "shot out of the needle" following the removal of the vial.
 
Additional Manufacturer Narrative
A complaint was received, and the customer reported receiving a medline bcllad that shot out blood when removed; there was no reported death or serious injury associated with this event.At this time, a sample(s) was not received for investigation; investigation included review of recent complaint trends/scar activity for the last three trend reports, and the vendor conducted additional testing on retained samples from the same lot, including appearance inspection, self sealing performance of rubber cap, and production records inspection.The complaint was not confirmed due to the fact that this issue can only be confirmed by further investigating the sample or a provided photo.The root cause cannot be determined, and medline is unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BLOOD CULTURE, LUER LOCK ACCESS DEVICE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kim evangelista
three lakes drive
northfield, IL 60093--275
MDR Report Key50793088
Report Number1417592-2026-42737
Device Sequence Number9607528
Product Code JKA
UDI-Device Identifier10193489189650
UDI-Public10193489189650
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K200027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberBCLLAD
Device Lot Number897241200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown